체험은 만족하셨나요?
방금 푼 그 흐름,
합격까지 이어보세요
지식 자료를 소장하고 멋진 의료인으로 성장하세요
학습 자료 둘러보기 →The nurse's immediate priority is to monitor vital signs and assess for respiratory depression. Opioid withdrawal triggers a sympathetic nervous system rebound, causing tachycardia, hypertension, and tachypnea. Unmonitored, severe hypertension can lead to cardiovascular events, and fluid loss from vomiting or diarrhea can cause dysrhythmias.
Always assess respiratory status even in withdrawal. A client may have co-ingested other substances, leading to mixed intoxication with CNS depressants. The risk of respiratory depression requires continuous monitoring to ensure airway and breathing are not compromised.
Physiological assessment precedes comfort measures. Do not delegate initial vital sign monitoring in an unstable withdrawal client; use the ABC framework to guide all interventions. Treat life-threatening dysrhythmias or seizures immediately if they occur.
학습 참고용입니다. 실제 임상은 최신 지침과 소속 기관 프로토콜을 따르세요.